MathSciNet Relay Station
MathSciNet bibliographic data
MR2531629 34K20 (34K50 34K60 60H10 92D25 93E15)
Chen, Guoting; Li, Tiecheng Stability of stochastic delayed SIR model. Stoch. Dyn. 9 (2009), no. 2, 231–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement